# SDR IPXA2020060155981

- Difficulty date: April 21, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft serial: 48805
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA766739
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3C SUB FLOORBEAM AT APPROX STATION 6 - 73, LONGERON 43, LT CORNER IS CRACKED AT ITS ANGLE CHANGE.  REMOVED CRACKED SUB FLOORBEAM, FABRICATED AND INSTALLED AT STATION 6 - 73, LONGERON 43 LT IAW SRM 51-31-01.
